Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Missed taking noriday pill. Had unprotected sex. Have sore breast and started bleeding. Implantation bleeding?

hi i have been on noriday for 5 months. have missed only 1 pill . i have sore boobs and my last period was on the 27th of October. I normally miss one period and then get the next. the last time i had unprotected sex was on the 8th of december. i have had spotting for the last two days. i have taken a pregnancy test and it came back negative. could the spotting be implantation bleeding?
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The mild spotting you had is not likely to be due to a pregnancy. Such missing of periods or a reduced bleeding is commonly seen on taking pills regularly. Missing only a single pill is not likely to affect the contraceptive effect.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor